American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Harri Haanpää and Patric R. J. Östergård. Counting Hamiltonian cycles in bipartite graphs. Math. Comp. 83 (2014) 979-995.
Abstract, references, and article information
View Article: PDF

[2] A. J. W. Duijvestijn. The number of polyhedral (3-connected planar) graphs. Math. Comp. 65 (1996) 1289-1293. MR 1348044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] E. Seah and D. R. Stinson. On the enumeration of one-factorizations of complete graphs containing prescribed automorphism groups . Math. Comp. 50 (1988) 607-618. MR 929557.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ben Johnsen and Eldar Straume. Counting binary matrices with given row and column sums . Math. Comp. 48 (1987) 737-750. MR 878703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. J. W. Duijvestijn and P. J. Federico. The number of polyhedral ($3$-connected planar) graphs . Math. Comp. 37 (1981) 523-532. MR 628713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1